# SDR MYWA110126

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,000 hours, 10,086 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU FAULT ON 2 START ATTEMPTS MAINT LIGHT ALSO.  T/S APU FAULT IAW FIM 49-60 TASK 801 FOUND STARTER/GENERATOR AT FAULT.  REMOVED AND REPLACED APU STARTER GENERATOR IAW B737-800 M/M 49-41-21 OPS CHECK NORMAL.
